Propagation of singularities for hyperbolic pseudo differential operators with non‐smooth coefficients

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Beals, M; Reed, M

Published Date

  • January 1, 1982

Published In

Volume / Issue

  • 35 / 2

Start / End Page

  • 169 - 184

Electronic International Standard Serial Number (EISSN)

  • 1097-0312

International Standard Serial Number (ISSN)

  • 0010-3640

Digital Object Identifier (DOI)

  • 10.1002/cpa.3160350203

Citation Source

  • Scopus